# SDR HAIGJQR0183

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 6710 · Main Rotor Control
- Part: Universal
- Part number: 412076620101
- Condition: Rough
- Location: Collective
- Part time: 782 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FEELS GRAVELLY ON ON END WITH BLACK SUBSTANCE COMING OUT. REPLACED WITH NEW PART FROM BHT.
